# SDR 97ZZZX3074

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9253N
- Make and model: Piper PA-32R-300
- Aircraft serial: 3213100
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Baffle
- Condition: Chafed
- Location: Eng Fwd Lt
- Part time: 272 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND PROPELLER CONTROL ATTACH BOLT AT GOVERNOR RUBBING ON ENGINE BAFFLE.  IF LEFT ALONE, BAFFLE COULD WEAR THROUGH CAUSING PROPELLER CONTROL TO JAM AT A SELECTION OTHER THAN FULL RPM.  A BRACKET WAS MANUFACTURED TO KEEP BAFFLE CLEAR.  SUBMITTER STATED PIPER SHOULD RE-DESIGN OR PUT OUT SB TO RECTIFY PROBLEM.  SUBMITTER STATED THIS IS 4TH AIRCRAFT WITH THIS CONDITION.
